In October 5, 2015, my 15 year old daughter received the depo shot. Two weeks after receiving the shot, she woke unable to move her limbs. She regained movement after a few hours, but one week after that she went numb on the left side and had slurred speech. She was rushed to the hospital because doctors feared she was having a stroke. After having an MRI, MRA, Lumbar Puncture, Ultrasound, X-Ray, EEG, EKG, and lots of blood work...all tests were normal. In addition to the numbness, and to make matters worse, she began having body tremors followed by the inability to move or speak, blackouts, and shortness of breath. She always regains movement and the ability to speak within an hour. Initially, doctors insisted that the depo shot had nothing to do with her symptoms, and all symptoms eventually went away completely. She received a second depo shot on 12/21/15. Within 2 hours of getting the second depo shot she began having rapid breathing the fainting. She hasn't received another depo shot since December 2015, but the tremors and fainting still persists.
Anyone ever heard of these types of symptoms?